# SDR SWAA082422

- Difficulty date: May 4, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 50,026 hours, 49,848 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26601
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND LEFT WING NR 3 L/E SLAT WORN AT OUTBOARD END.  REMOVED AND REPLACED SLAT PER MM.
